# SDR SCNA97342

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Out Of Adjust
- Location: Rt Te  Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 14,000 FT ALTITUDE AND 314 KNOTS INDICATED, AIRCRAFT VIBRATION WAS PRESENT.  THE RIGHT INBOARD TRAILING EDGE FLAP WAS DISCOVERED TO BE VIBRATING.  DUMPED FUEL AND RETURNED TO LAS.  FOUND AFT AND FWD ROLLER BEARINGS ON RT INBD FLAP WITH EXCESSIVE PLAY.  ADJUSTED FORWARD AND AFT ROLLER ECCENTRIC BUSHINGS PER MM 27-51-1 AND PERFORMED AIRFRAME VIBRATION INSPECTION PER MM 5-51-161.
